Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Reducing Medicine.

Reducing Medicine.

I take fycompa, keppra, lamotrigine, my dr has been cutting be on the lamotrigine. I have been having mood swings is that normal?

A MyEpilepsyTeam Member said:

Gabitril gave me seizures I hadn't had either before I took it, or after. The prescribing doc didn't know--or care, imo--but since he never showed up when I was hospitalized, I was fortunate to switch to another doc. He figured it out. Sadly he passed away about three years ago.

posted about 5 years ago
A MyEpilepsyTeam Member said:

Talk with your MD about it. If it's a withdrawal symptom from reducing the Lamictal, the best thing to do is to go back up to the prior dose until the symptoms resolve and then do the taper much more slowly, or just hold where you are until the symptoms resolve and then start the taper again but more slowly. Good luck!!

posted about 5 years ago
A MyEpilepsyTeam Member said:

Kepra did that to me

posted about 5 years ago
A MyEpilepsyTeam Member said:

Angella,
I know that feeling about Gabitral!! It is AWFUL.. Crying, laughing hysterically, back and forth..pullleesse!!

posted about 5 years ago
A MyEpilepsyTeam Member said:

Your Keppra or Fycompa or both could be over powering your Lamotrigine with their side effects.

posted about 5 years ago
Already a Member? Log in